Panadol Extra 12Cap/blister
is backordered and will ship as soon as it is back in stock.
- Fast and Effectively relieve pain and reduce fever
- Gentle on stomach even if taking before meal
Each tablet contains 500 mg paracetamol and 65mg caffeine.
Let us help you find the right doctor for you!